# SDR FDEA2018062971588

- Difficulty date: June 27, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 84,320 hours, 19,651 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Part number: ACF7173501
- Condition: Sheared
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

ON RAISING GEAR AFTER TAKEOFF, NOSE GEAR SHOWED AN UNSAFE INDICATION ON PRIMARY AND SECONDARY DISPLAY.  FOLLOWED CHECKLIST, VERIFIED GEAR DOWN BY TOWER AND MX, LANDED UNEVENTFULLY. UNSAFE INDICATION  PERSISTED AFTER LANDING.  INSPECTED NOSE GEAR AND FOUND TARGET FOR DOWN LOCK OF BOTH SENSORS MISSING, TARGET MATERIAL FOR SENSORS CAUSING RED NLG UNSAFE IN BOTH GEAR DOWN AND GEAR UP,  IAW AMM  32-22-01-4 PARA 3-A-1-5, PAGE 21, REPLACED THE TARGET ASSY AND PERFORMED A NOSE GEAR OPS IAW 32-61-17-400-801, PERFORMED A NOSE GEAR SWING,   ALL CHECKED NORMAL,  ACFT OK FOR SERVICE.
